Generalized chebyshev polynomials of third kind

Abedallah Rababah, Esraa Hijazi

Research output: Contribution to journalArticlepeer-review


In this paper, the generalized third-kind Chebyshev polynomials are considered. Motivated by the fact that the Bernstein polynomial basis is numerically stable, the generalized Chebyshev polynomials of third kind are characterized by writing them in terms of the Bernstein basis. This representation is given in explicit form. Moreover, the weighted definite integrals of the generalized third-kind Chebyshev polynomials multiplied with the Bernstein polynomials are found.

Original languageEnglish
Pages (from-to)515-523
Number of pages9
JournalProceedings of the Jangjeon Mathematical Society
Issue number3
Publication statusPublished - 2018
Externally publishedYes


  • Basis Transformation
  • Bernstein Polynomials
  • Computer Aided Design
  • Third-Kind Generalized Chebyshev Polynomials

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Generalized chebyshev polynomials of third kind'. Together they form a unique fingerprint.

Cite this